MathSciNet Relay Station
MathSciNet bibliographic data
MR684499 16A86 (06A12 06F25)
Steinberg, Stuart A. Unital $l$-prime lattice-ordered rings with polynomial constraints are domains. Trans. Amer. Math. Soc. 276 (1983), no. 1, 145–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement